MathSciNet Relay Station
MathSciNet bibliographic data
MR1898192 (2003f:55022) 55R40 (57R20 57R56 58J90)
Freed, Daniel S. Classical Chern-Simons theory. II. Special issue for S. S. Chern. Houston J. Math. 28 (2002), no. 2, 293–310.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement